Heavy Snow, Bergen
- When
- February 9, 8:00 PM EST to February 11, 12:00 AM EST
- Where
- Bergen forecast zone
- Reported by
- Official NWS Observations
Rapidly deepening low pressure tracked slowly northeast from the North Carolina coast during the day Wednesday to southeast of Long Island by Wednesday evening. This brought periods of heavy snow to the region late Tuesday night into Wednesday evening.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OKX wrote it up.
Rapidly deepening low pressure tracked slowly northeast from the North Carolina coast during the day Wednesday to southeast of Long Island by Wednesday evening. This brought periods of heavy snow to the region late Tuesday night into Wednesday evening. In addition, gusty northeasterly winds occurred during the peak of the event Wednesday afternoon. Between ten to sixteen inches of snow fell across Northeast New Jersey.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Feb 9, 3:59 PM EST, 4 hours 1 minute earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
359 PM EST TUE FEB 9 2010
.SYNOPSIS...
COMPLEX LOW PRESSURE...WITH MULTIPLE CENTERS OVER THE OHIO VALLEY
AND ALONG THE SOUTHEAST COAST...WILL COMBINE INTO A MAJOR WINTER
STORM OFF THE MID ATLANTIC COAST LATE TONIGHT INTO WEDNESDAY
NIGHT...BRINGING SIGNIFICANT SNOWFALL TO OUR REGION. AN UPPER LEVEL
DISTURBANCE MAY TOUGH OFF A FEW INLAND SNOW SHOWERS ON
FRIDAY...OTHERWISE HIGH PRESSURE WILL FOLLOW FOR THE END OF THE
WEEK AND INTO THE WEEKEND. AN ALBERTA CLIPPER LOW PRESSURE SYSTEM
MAY BRING SOME LIGHT SNOW ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
TEMPS HAVE WARMED UP TO 40-45 IN NYC METRO AND COASTAL SECTIONS...
AND INTO THE UPPER 30S INLAND...WHICH MAY BE THE HIGHEST
TEMPERATURES TO COME FOR SOME TIME. HIGH/MID LEVEL CLOUDS OUT
AHEAD OF THE IMPENDING WINTER STORM ARE INCREASING ATTM...WITH
RADAR AND SFC OBS SHOWING THE LEADING EDGE OF SNOWFALL MOVING INTO
CENTRAL PA AND NORTHERN MD ATTM. THIS SHOULD BRING SNOW INTO THE
NYC METRO AREA BY LATE THIS EVENING...THE LOWER HUDSON VALLEY...SW
CT AND LONG ISLAND AFTER MIDNIGHT...AND INTO SE CT AFTER 3 AM.
HAVE ADJUSTED START TIME OF WARNINGS ACCORDINGLY. IT IS
CONCEIVABLE THAT PRECIP COULD INITIALLY START AS RAIN IN THE NYC
METRO AREA...BUT LARGE TEMP/DEWPOINT DEPRESSIONS SHOULD ALLOW
TEMPS TO COOL CLOSE TO WET BULB TEMPS AROUND FREEZING..WITH PRECIP
QUICKLY CHANGING OVER TO SNOW. MORNING COMMUTE FOR THOSE VENTURING
OUT WILL BE HAZARDOUS...WITH 2-4 INCHES OF ACCUMULATION POSSIBLE IN
NYC METRO BY DAYBREAK...AND 1-2 INCHES MOST OTHER PLACES EXCEPT
PERHAPS SOUTHEAST CT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
DEEP CLOSED MID AND UPPER LEVEL LOW BARRELS ACROSS OHIO VALLEY TO A
POINT SOUTH OF CWA. THE INCIPIENT SURFACE LOW DESTINED TO BECOME
THE MAJOR WINTER STORM IS ALONG THE SOUTH CAROLINA COAST
ATTM...AND WILL TRACK NE CLOSE TO THE 40N/70W BENCHMARK...WHILE
STRONG WARM ADVECTION ALOFT NORTH OF THE CENTER...OTHERWISE KNOWN
AS A TROWAL...CAUSES DEVELOPMENT OF A SECOND CENTER NOT TOO FAR
OFF THE NJ COAST PER NAM/ECMWF. THERE IS SOME CONCERN THAT THIS
TROWAL/BENT-BACK WARM FRONT...OFTEN A FEATURE OF INTENSE OCEANIC
STORMS...COULD BRING IN WARM ENOUGH AIR ALOFT TO CAUSE A MIX WITH
SLEET ALONG/EAST OF THE I-95 CORRIDOR PER 12Z NAM...A MODEL WHICH
HAS TO BE RESPECTED IN THE NEAR TERM WITH ITS HANDLING OF INTENSE
COASTAL STORMS. DID NOT PLAY THIS HAND TOO MUCH WITH ECMWF
SHOWING SIMILAR DEVELOPMENT YET REMAINING COLDER AND A LITTLE
FATHER SOUTH...BUT IN ANY CASE THE ONSHORE FLOW COULD CAUSE A MIX
WITH RAIN ALONG THE SOUTH SHORE AND EAST END OF LONG
ISLAND...POSSIBLY COASTAL SE CT. PER GOOD MODEL CONSENSUS BEST
BANDING FEATURES WITH THE STORM LOOK TO BE ACROSS THE SOUTHERN
HALF OF THE AREA...WHERE SNOWFALL RATES OF AT LEAST 1-2
INCHES/HOUR ARE POSSIBLE DURING THE DAY ON WED...AND TOTAL
ACCUMULATIONS OF 10-16 INCHES OUTSIDE OF WHERE ANY MIXING WITH
RAIN TAKES PLACE. FARTHER NORTH/EAST...LESSER QPF AND/OR MIXING
WITH RAIN SHOULD HOLD ACCUMULATIONS DOWN A LITTLE...WITH 8-12
INCHES EXPECTED.
WINDS WILL INCREASE DURING THE DAY ON WED...ESPECIALLY BY
AFTERNOON AND IN COASTAL SECTIONS AS THE LOW DEEPENS. SINCE THE
SNOW WILL MORE LIKELY BE OF THE HEAVY WET VARIETY...AM NOT
CONFIDENT THAT WE WILL SEE WHITEOUT CONDITIONS OF LONG ENOUGH
DURATION TO WARRANT A BLIZZARD WARNING ATTM. WILL CLOSELY MONITOR
AND HANDLE MORE AS A SHORTER FUSED WARNING IF CONFIDENCE IN TRUE
BLIZZARD CONDITIONS INCREASES. AT ANY RATE...BLOWING/DRIFTING SNOW
EXPECTED DURING WED AFTERNOON...LASTING INTO AT LEAST THU MORNING
AFTER PRECIPITATION ENDS LATE WED NIGHT.
THE STRONG LOW PASSES WELL TO THE EAST...LEAVING DEEP NW FLOW IN ITS
WAKE. A CHILLY AND GUSTY THURSDAY IS EXPECTED.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE EXTENDED PERIOD WILL CONTINUE WITH A LONG WAVE TROUGH ACROSS THE
EASTERN UNITED STATES. SHORTWAVES ROTATE THROUGH THE UPPER
FLOW...WITH A CLIPPER SYSTEM PASSING JUST SOUTH OF THE REGION SUNDAY
NIGHT INTO MONDAY. SO...WILL SEE CHANCES FOR SOME SNOW
SHOWERS...MAINLY INLAND...WITH A CHANCE OF LIGHT SNOW WITH THE
CLIPPER.
A NORTHWEST TO WEST FLOW ALSO PREDOMINATES THROUGH THE PERIOD WITH
GUSTY WINDS AT TIMES. TEMPERATURES ALSO REMAIN BELOW NORMAL THROUGH
THE PERIOD WITH THE EASTERN TROUGH IN PLACE AND NORTHERLY FLOW.
GENERALLY FOLLOWED ECMWF AND HPC GUIDANCE.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
HIGH PRESSURE OVER THE REGION MOVES OFFSHORE TONIGHT. EXPECT VFR
CONDITIONS THROUGH THIS EVENING. W-NW WINDS AT 5-10 KT WILL BECOME
MORE WESTERLY AROUND 19Z OR SO...THEN LIGHT/VARIABLE THIS EVENING.
AS LOW PRESSURE MOVES INTO THE OHIO VALLEY...A SECONDARY LOW WILL
FORM OFF THE MID-ATLANTIC COAST THIS EVENING...THEN WILL SLOWLY
TRACK NORTH AND EAST LATE TONIGHT THROUGH WEDNESDAY BEFORE MOVING
FARTHER OFFSHORE WEDNESDAY NIGHT.
SNOW DEVELOPS LATE TONIGHT...AND CONDITIONS DROP TO MVFR...THEN IFR
TOWARDS DAYBREAK. EAST WINDS ALSO INCREASE TO 10-20 KT...WITH GUSTS
UP TO 30 KT DURING THE AFTERNOON HOURS...MAINLY AT THE COASTAL
LOCATIONS.
THE LATEST MODEL GUIDANCE IS HINTING THAT THERE COULD BE SOME MIXING
THAT OCCURS NEAR COASTAL LOCATIONS...MAINLY IMPACTING KJFK AND KISP.
FOR NOW...WILL CARRY A MIX OF SNOW AND SLEET...WITH THE BEST CHANCES
BETWEEN 12Z AND 18Z. AWAY FROM THE COAST...TERMINALS CAN EXPECT AN
ALL SNOW EVENT. ALL PRECIPITATION CHANGES BACK TO SNOW AT 18Z ACROSS
THE COASTAL TERMINALS. BLOWING SNOW WILL ALSO BE LIKELY AT THE
COASTAL LOCATIONS WHERE WIND GUSTS WILL BE THE HIGHEST.
OUTLOOK 12Z WED THROUGH SUN...
WED NIGHT...IFR CIGS/VSBYS IMPROVE TO VFR LATE AS SNOW ENDS. NW
WINDS 20-25 KT WITH 25-30 KT GUSTS.
THU-SUN...VFR WITH GUSTY NW WINDS.
&&
.MARINE...
TRANQUIL CONDITIONS EXPECTED THROUGH TONIGHT...THEN LOW PRES
DEVELOPS OFF THE CAROLINA COAST THIS EVENING...RAPIDLY INTENSIFYING
LATE TONIGHT THRU WED AS IT TRACKS NE...JUST SOUTH OF LONG ISLAND.
E/NE WINDS INCREASE TO GALE FORCE ALL WATERS WED MORNING INTO EARLY
AFTERNOON...AND STORM FORCE ACROSS THE OCEAN WATERS. THESE WINDS ARE
EXPECTED TO CONTINUE AT THIS MAGNITUDE THROUGH THE EVENING WHILE
BACKING N/NW...THEN GRADUALLY WEAKEN THROUGH THE DAY THURSDAY AS LOW
PRESSURE SLOWLY PULLS AWAY. 50 TO 55 KT GUSTS ARE POSSIBLE ON THE
OCEAN. SEAS EXPECTED TO BUILD TO 12 TO 16 FT ON THE OCEAN AND 4 TO 8
FT ON THE SOUND LATE WED...CONTINUING INTO WED NIGHT. HAVE GONE 3 TO
5 FT ABOVE GUIDANCE BASED ON LOW WNA BIAS WITH THESE INTENSE
SYSTEMS.
GALES GRADUALLY DIMINISH TO SCA CRITERIA BY THU AFTERNOON. GUSTY
NW WINDS WITH SCA CONDITIONS LIKELY THROUGH THU NIGHT.
FRI THROUGH SUNDAY COULD SEE SMALL CRAFT CONDITIONS MUCH OF THE
TIME...ESPECIALLY ON THE OCEAN WATERS WHERE WIND GUSTS AND/OR SEAS
WILL BE ABOVE SMALL CRAFT LEVELS. GENERALLY A NORTHWEST TO WEST FLOW
WILL PREDOMINATE. A CLIPPER SYSTEM MOVES SOUTH OF THE WATERS SUNDAY
NIGHT INTO MON WITH A CHANCE OF SOME LIGHT SNOW.
&&
.HYDROLOGY...
SIGNIFICANT QPF EXPECTED BEGINNING TONIGHT THROUGH WEDNESDAY WITH
A COASTAL STORM. LIQUID EQUIVALENT QPF CALLS FOR 0.75 INCH NORTH
AND 1-1.5 INCHES NEAR THE COAST...PREDOMINANTLY SNOW. NO FLOODING
ISSUES EXPECTED...WITH MUCH OF THE MELTING RE-FREEZING IN THE SNOW
PACK AS TEMPS REMAIN BELOW NORMAL FOR AT LEAST THE NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
BASED ON THE LATEST FORECAST...THE STRONGEST WINDS AND WAVES WILL
OCCUR WED AFTERNOON THROUGH WED EVENING BEFORE DIMINISHING BY THU
MORNING. THE BEST CHANCE FOR MINOR COASTAL FLOODING WILL BE DURING
THE WED EVE HIGH TIDE...WHEN FOR MODERATE COASTAL FLOODING...3.5 TO
4 FT DEPARTURES ARE NEEDED...WHILE 2.5 TO 3 FT DEPARTURES ARE NEEDED
FOR MINOR COASTAL FLOODING. POSITIVE TIDAL DEPARTURES OF 4 TO 5 FT
MAY BE NOTED DURING THE TIMES OF LOW TIDE WED AFTERNOON WHEN LOW
PRESSURE IS RAPIDLY DEEPENING...BUT THESE DEPARTURES ARE EXPECTED TO
FALL TO 3 FT AS TIDES APPROACH ASTRONOMICAL HIGHS AND WINDS ARE
SHIFTING TO THE N/NW. THIS SHOULD LIMIT COASTAL FLOODING TO MINOR
LEVELS. HIGH WAVE ACTION ON THE NORTH FACING SHORES OF LI SOUND WILL
LIKELY EXACERBATE THE MINOR FLOODING. WILL HOLD OFF ON A LATE 2ND
PERIOD ADVISORY TO LET SUBSEQUENT SHIFT MONITOR DEVELOPMENT OF LOW
PRESSURE.
TIDAL DEPARTURES OF 2 TO 2 1/2 FT ARE NEEDED FOR MINOR AND 3 TO 3
1/2 FT FOR MODERATE COASTAL FLOODING EARLY THU MORNING. MINOR
COASTAL FLOODING IS POSSIBLE THURS MORN ON THE SOUTH SHORE BAYS DUE
TO HIGH WAVE ACTION PREVENTING DRAINAGE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 AM EST
THURSDAY FOR CTZ005-006.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 6 AM EST
THURSDAY FOR CTZ009-010.
WINTER STORM WARNING FROM 4 AM WEDNESDAY TO 6 AM EST THURSDAY
FOR CTZ007-008-011-012.
NY...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 AM EST
THURSDAY FOR NYZ067>070-079-081.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 6 AM EST
THURSDAY FOR NYZ071>078-080.
NJ...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 AM EST
THURSDAY FOR NJZ002.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 6 AM EST
THURSDAY FOR NJZ003>006-011.
MARINE...GALE WARNING FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY FOR
ANZ330-335-338-340-345.
STORM WARNING FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY FOR
ANZ350-353-355.
&&
SYNOPSIS / NEAR TERM / SHORT TERM / HYDROLOGY...GOODMAN
LONG TERM...MET
AVIATION...BC
MARINE...NV/MET
TIDES/COASTAL FLOODING...NVHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 309 PM EST TUE FEB 9 2010 CTZ007-008-011-012-102015- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON- 309 PM EST TUE FEB 9 2010 ...WINTER STORM WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005-006-NJZ002-NYZ067>070-079-081-102015- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-WESTERN PASSAIC-ORANGE-PUTNAM- ROCKLAND-NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 309 PM EST TUE FEB 9 2010 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009-010-NJZ003>006-011-NYZ071>078-080-102015- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-BERGEN-EASTERN PASSAIC-ESSEX- HUDSON-UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK- 309 PM EST TUE FEB 9 2010 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-102015- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 309 PM EST TUE FEB 9 2010 ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-102015- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 309 PM EST TUE FEB 9 2010 ...STORM WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The national radar mosaic for the moment the first event began.
6 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2010Every state in 2010This day in weather historyWarnings in New Jersey, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 217486, 217487, 217489, 217491, 217492, 217493.